# SDR DL767011077

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 59,050 hours, 28,518 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T31101
- Condition: Cracked
- Location: Sta 1809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT INSPECTIONS PER BAC S/B 767-53-0078,  CRACKS WERE FOUND IN THE TENSION FITTING, FWD OUTER CHORD,  AND SKIN.  THE S/B ONLY COVERS CRACKS IN THE OUTER CHORD.   CORRECTIVE ACTION: REPAIRED PER DAL ERA 397710-14AD
